# SDR 95ZZZW254

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303EA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1004
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 297
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, MAIN CABIN FWD BAR FLOOR AREA STA 297 BET LT SIDE 4TH SEAT TRACK AND RT SIDE 4TH SEAT TRACK FLOOR SUPPORT HAS CORROSION.  REMOVED CORROSION, TREATED, AND PRIMED AS PER SRM 51-20-01.
